Alert archive / Oklahoma / Red Flag Warnings in 2008
Red Flag Warning 8, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Feb 3, 2008, 4:40 PM CST for 8 counties in Texas; 27 counties in Oklahoma. It took effect at Feb 3, 2008, 6:36 PM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2008, 4:40 PM CST (22:40 UTC)
- In effect from
- Feb 3, 2008, 6:36 PM CST
- Expired
- Feb 4, 2008, 6:57 PM CST
- In force
- 24 hr
- Issued by
- NWS Norman, OK
All 35 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kingfisher County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 87 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 396 m²/s²
- 0-3 km storm-relative helicity
- 447 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KOUN 032240 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 440 PM CST SUN FEB 3 2008 .WARM...WINDY...AND DRY CONDITIONS WILL DEVELOP ON MONDAY TO THE WEST OF A DRYLINE THAT WILL SET UP NEAR INTERSTATE 35. TEMPERATURES WILL RISE INTO THE 70S TO POSSIBLY THE LOWER 80S BY AFTERNOON...ALONG WITH SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH...AND RELATIVE HUMIDITY VALUES FALLING TO BETWEEN 10 AND 20 PERCENT. OKZ004-005-009>011-014>017-021>023-033>038-044-TXZ083>090-041100- /O.UPG.KOUN.FW.A.0006.080204T1600Z-080205T0200Z/ /O.NEW.KOUN.FW.W.0008.080204T1600Z-080205T0200Z/ HARPER-WOODS-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE- BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 440 PM CST SUN FEB 3 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CST MONDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ OKZ018-024-025-027>029-039>041-045-046-050-041100- /O.CON.KOUN.FW.A.0006.080204T1600Z-080205T0200Z/ KINGFISHER-CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-STEPHENS- GARVIN-MURRAY-JEFFERSON-CARTER-LOVE- 440 PM CST SUN FEB 3 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A FIRE WEATHER WATCH HAS BEEN ISSUED MONDAY AFTERNOON FOR AREAS BETWEEN KINGFISHER TO ARDMORE...FOR THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS DEVELOPING. $$ JAMES
4 follow-up statements
000 WWUS84 KOUN 040036 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 636 PM CST SUN FEB 3 2008 .VERY WARM...DRY...AND WINDY CONDITIONS WILL DEVELOP ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS ON MONDAY AS A DRYLINE MOVES EAST OF INTERSTATE 35 BY THE AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY WITH RAPID RATES OF SPREAD. OKZ018-024-027-039-045-041100- /O.UPG.KOUN.FW.A.0006.080204T1600Z-080205T0200Z/ /O.EXA.KOUN.FW.W.0008.080204T1600Z-080205T0200Z/ KINGFISHER-CANADIAN-GRADY-STEPHENS-JEFFERSON- 636 PM CST SUN FEB 3 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CST MONDAY... HIGH TEMPERATURES ARE EXPECTED TO REACH THE LOWER TO MIDDLE 70S...ALONG WITH SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH...AND MINIMUM RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ OKZ004-005-009>011-014>017-021>023-033>038-044-TXZ083>090-041100- /O.CON.KOUN.FW.W.0008.080204T1600Z-080205T0200Z/ HARPER-WOODS-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE- BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 636 PM CST SUN FEB 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CST MONDAY... HIGH TEMPERATURES ARE EXPECTED TO REACH THE LOWER TO MIDDLE 70S...ALONG WITH SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH...AND MINIMUM RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT. $$ OKZ006>008-012-013-019-020-026-030-031-042-047-051-041100- /O.EXA.KOUN.FW.A.0006.080204T1600Z-080205T0200Z/ ALFALFA-GRANT-KAY-GARFIELD-NOBLE-LOGAN-PAYNE-LINCOLN-POTTAWATOMIE- SEMINOLE-PONTOTOC-JOHNSTON-MARSHALL- 636 PM CST SUN FEB 3 2008 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP BY THE AFTERNOON AS A DRYLINE MOVE EAST OF THE AREA...AND VERY WARM...DRY...AND WINDY CONDITIONS FORM. $$ OKZ025-028-029-040-041-046-050-041100- /O.CON.KOUN.FW.A.0006.080204T1600Z-080205T0200Z/ OKLAHOMA-MCCLAIN-CLEVELAND-GARVIN-MURRAY-CARTER-LOVE- 636 PM CST SUN FEB 3 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP BY THE AFTERNOON AS A DRYLINE MOVE EAST OF THE AREA...AND VERY WARM...DRY...AND WINDY CONDITIONS FORM. $$ JAMES
000 WWUS84 KOUN 041055 AAA RFWOUN RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 455 AM CST MON FEB 4 2008 .VERY WARM...DRY...AND WINDY CONDITIONS WILL DEVELOP ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS TODAY AS A DRY LINE MOVES EAST OF INTERSTATE-35. A RED FLAG WARNING WILL BE SEEN WEST OF THE ANTICIPATED DRY LINE LOCATION...AND A FIRE WEATHER WATCH WILL CONTINUE NEAR AND JUST EAST OF THE INTERSTATE-35 CORRIDOR DUE TO HUMIDITY AND WIND UNCERTAINTIES. IF THE DRY LINE SURGES FARTHER AND FASTER EAST...THIS WATCH MAY BE UPGRADED TO A RED FLAG WARNING. OKZ004-005-009>011-014>018-021>024-027-033>039-044-045-TXZ083>090- 041900- /O.CON.KOUN.FW.W.0008.080204T1600Z-080205T0200Z/ HARPER-WOODS-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE- KINGFISHER-BECKHAM-WASHITA-CADDO-CANADIAN-GRADY-HARMON-GREER- KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 455 AM CST MON FEB 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ OKZ006>008-012-013-019-020-025-026-028>031-040>042-046-047-050- 051-041900- /O.CON.KOUN.FW.A.0006.080204T1600Z-080205T0200Z/ ALFALFA-GRANT-KAY-GARFIELD-NOBLE-LOGAN-PAYNE-OKLAHOMA-LINCOLN- MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-GARVIN-MURRAY-PONTOTOC- CARTER-JOHNSTON-LOVE-MARSHALL- 455 AM CST MON FEB 4 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 10 AM CST THIS MORNING THROUGH THIS EVENING... THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP BY AFTERNOON AS A DRY LINE TRIES TO MOVE EAST OF INTERSTATE-35. $$
000 WWUS84 KOUN 041618 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 1018 AM CST MON FEB 4 2008 .VERY WARM... DRY... AND WINDY CONDITIONS OVER MUCH OF THE WESTERN HALF OF OKLAHOMA AND NORTH TEXAS TODAY WILL CONTRIBUTE TO THE DEVELOPMENT OF CRITICAL WILDFIRE CONDITIONS. OKZ008-013-019-020-025-026-028>031-040>042-046-047-050-051-041730- /O.CAN.KOUN.FW.A.0006.000000T0000Z-080205T0200Z/ KAY-NOBLE-LOGAN-PAYNE-OKLAHOMA-LINCOLN-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-GARVIN-MURRAY-PONTOTOC-CARTER-JOHNSTON-LOVE- MARSHALL- 1018 AM CST MON FEB 4 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FIRE WEATHER WATCH. ALTHOUGH THE WEATHER CONDITIONS ARE NOT EXPECTED TO REACH CRITICAL FIRE DANGER LEVELS THIS AFTERNOON... GUSTY SOUTH WINDS AND UNSEASONABLY WARM TEMPERATURES WILL STILL RESULT IN AN ELEVATED WILDFIRE DANGER. CAUTION IS URGED TO AVOID THE START AND SPREAD OF WILDFIRES. $$ OKZ006-007-012-050030- /O.UPG.KOUN.FW.A.0006.000000T0000Z-080205T0200Z/ /O.EXB.KOUN.FW.W.0008.080204T1700Z-080205T0200Z/ ALFALFA-GRANT-GARFIELD- 1018 AM CST MON FEB 4 2008 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING... WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. UNSEASONABLY WARM TEMPERATURES... COMBINED WITH LOW RELATIVE HUMIDITIES... AND SOUTHWEST WINDS GUSTING NEAR 25 MPH... WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPLOSIVE FIRE GROWTH POTENTIAL WILL BE POSSIBLE WITH WILDFIRES. $$ OKZ004-005-009>011-014>018-021>024-027-033>039-044-045-TXZ083>090- 050030- /O.CON.KOUN.FW.W.0008.000000T0000Z-080205T0200Z/ HARPER-WOODS-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE- KINGFISHER-BECKHAM-WASHITA-CADDO-CANADIAN-GRADY-HARMON-GREER- KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1018 AM CST MON FEB 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING... WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. NEAR RECORD WARM TEMPERATURES... COMBINED WITH LOW RELATIVE HUMIDITIES... AND SOUTHWEST WINDS GUSTING AROUND 25 MPH... WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPLOSIVE FIRE GROWTH POTENTIAL WILL BE POSSIBLE WITH WILDFIRES. $$ CJS
000 WWUS84 KOUN 050057 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 657 PM CST MON FEB 4 2008 ...THE RED FLAG WARNING HAS BEEN CANCELLED... OKZ004>007-009>012-014>018-021>024-027-033>039-044-045-TXZ083>090- 050200- /O.CAN.KOUN.FW.W.0008.000000T0000Z-080205T0200Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO- CANADIAN-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX- BAYLOR-ARCHER-CLAY- 657 PM CST MON FEB 4 2008 ...RED FLAG WARNING IS CANCELLED... $$ JAMES
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Feb 3, 2:17 PM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Feb 3, 2:17 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
217 PM CST SUN FEB 3 2008
.DISCUSSION...
LOW CLOUDS AND LIGHT FOG ERODED EARLY WITHIN A VEERED LOW LEVEL
FLOW. THIS IS MAINLY IN RESPONSE TO THE SHORTWAVE MOVING INTO
EASTERN KANSAS AND MISSOURI. SURFACE WINDS WILL BACK LATER THIS
AFTERNOON/EVENING AS ANOTHER WAVE OVER NORTHERN ARIZONA LIFTS
NORTHEAST TONIGHT. MODELS KEEP WINDS JUST ABOVE THE SURFACE VEERED
TONIGHT INTO MONDAY SO LOWER CLOUDS MAY BE LIMITED TO
SOUTHEAST/EASTERN PARTS OF THE STATE.
MODELS DIFFER SOMEWHAT ON MONDAY WITH SYNOPTIC SURFACE
FEATURES. NAM DEVELOPS STRONGER SURFACE LOW OVER WESTERN
KANSAS BY 00Z TUESDAY WHILE GFS HAS DOUBLE SURFACE LOW STRUCTURE
ALONG FRONTAL ZONE. GIVEN THE STRENGTH OF THIS SYSTEM...PREFER THE
NAM SOLUTION WHICH WILL LIKELY KEEP WINDS NOT AS VEERED AND BETTER
SURFACE MOISTURE OVER THE EASTERN PART OF THE FA.
AS MAIN TROUGH APPROACHES LATE MONDAY INTO TUESDAY MAY
SEE STRONG TO SEVERE STORMS DEVELOP OVER FAR SOUTHEAST
COUNTIES...ESPECIALLY IF NAM FORECAST IS MORE CORRECT.
COULD ALSO SEE HEAVY RAINFALL ALONG OR JUST EAST OF
EASTERN COUNTIES AS UPPER TROUGH AND FRONTAL ZONE PROVIDE
STRONG LIFT.
A LITTLE UNSURE WITH WINTER PRECIP CHANCES LATE MONDAY INTO
TUESDAY. COLDER AIR WILL BECOME BETTER ESTABLISHED BEHIND THE
FRONT TUESDAY WITH MAIN TROUGH STILL BACK TO THE WEST.
HOWEVER WITH CONVECTION TO THE EAST AND SOUTH AND ANOTHER
WAVE LIFTING ACROSS THE CENTRAL PLAINS...IT MAY BE HARD TO
SQUEEZE MORE THAN AN INCH OF SNOW ACROSS THE NORTH. EXPECT
12Z GFS QPF IS OVERDONE.
AFTER THIS SYSTEM MOVES EAST OF THE AREA LATE TUESDAY EXPECT
TO SEE MAINLY DRY WEATHER THROUGH THE WEEKEND. SHOULD SEE
A COUPLE OF FRONTS MOVE ACROSS THE AREA LATE WEDNESDAY INTO
THURSDAY AND AGAIN FRIDAY. THIS SHOULD KEEP TEMPS NEAR NORMAL
THROUGH THE END OF THE WORK WEEK. ABOVE NORMAL TEMPERATURES
ARE EXPECT OVER THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 50 74 38 40 / 10 10 60 60
HOBART OK 44 71 36 43 / 10 10 40 40
WICHITA FALLS TX 52 79 45 48 / 10 10 40 30
GAGE OK 39 70 30 37 / 10 10 40 40
PONCA CITY OK 43 68 33 38 / 10 10 60 70
DURANT OK 60 77 52 54 / 10 30 70 70
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR OKZ018-024-025-027>029-039>041-045-046-050.
RED FLAG WARNING FROM 10 AM TO 8 PM CST MONDAY FOR OKZ004-005-
009>011-014>017-021>023-033>038-044.
TX...RED FLAG WARNING FROM 10 AM TO 8 PM CST MONDAY FOR TXZ083>090.
&&
SIXHazardous weather outlook, Feb 3, 12:00 PM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CST SUN FEB 3 2008
OKZ004>048-050>052-TXZ083>090-041300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CST SUN FEB 3 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.
DISCUSSION...
A STABLE AIRMASS WILL REMAIN IN PLACE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST MONDAY FEB 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
MOISTURE WILL MOVE NORTH INTO THE SOUTHEASTERN HALF OF OKLAHOMA
MONDAY. THUNDERSTORMS WILL BECOME LIKELY EAST OF I-35 AND SOUTH OF
I-44 WHEN AN UPPER TROUGH APPROACHES LATE MONDAY. VERTICAL WIND
SHEAR SUFFICIENT FOR A FEW SEVERE THUNDERSTORMS WILL EXIST EAST OF A
LINE FROM MARIETTA TO HOLDENVILLE.
OTHER HAZARDOUS WEATHER...
THE MOST IMPORTANT HAZARDOUS WEATHER WILL BE THE WILDFIRE POTENTIAL
PEAKING INTO THE THE EXTREME CATEGORY IN THE WESTERN HALF OF
OKLAHOMA AND WESTERN NORTH TEXAS MONDAY AFTERNOON. RELATIVE HUMIDITY
WILL APPROACH 10 PERCENT AND WINDS WILL BE SUSTAINED OVER 20 MPH.
TEMPERATURES WILL REACH 25 DEGREES ABOVE EARLY FEBRUARY NORMAL
VALUES. A FIRE WEATHER WATCH IS IN EFFECT.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.Nearby
Red Flag Warnings in Oklahoma, 2008Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.